# SDR SWAA2021101227977

- Difficulty date: October 8, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 45,576 hours, 23,036 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: Broken
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR BUNGEE ASSIST LANYARD BROKEN ; / [01] RPL FWD CARGO DOOR ASSIST LANYARD PER AMM 52-31-00
